Bulletin of the American Mathematical Society

Zygmund on Trigonometric Series

J. D. Tamarkin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 42, Number 1, Part 2 (1936), 11-13.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183498633

Citation

Tamarkin, J. D. Zygmund on Trigonometric Series. Bulletin of the American Mathematical Society 42 (1936), 11--13. http://projecteuclid.org/euclid.bams/1183498633.


Export citation